Translator Disclaimer
1992 The topology of rational points
Barry Mazur
Experiment. Math. 1(1): 35-45 (1992).

Abstract

The aim of this article is to provoke a discussion concerning the general nature of the topological closure of the set of rational solutions of systems of polynomial equations with rational coefficients.

Citation

Download Citation

Barry Mazur. "The topology of rational points." Experiment. Math. 1 (1) 35 - 45, 1992.

Information

Published: 1992
First available in Project Euclid: 26 March 2003

zbMATH: 0784.14012
MathSciNet: MR93J:14020

Subjects:
Primary: 14G05
Secondary: 11G35, 14P25

Rights: Copyright © 1992 A K Peters, Ltd.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.1 • No. 1 • 1992
Back to Top